MAUDE Adverse Event Report: ARTHREX, INC. DBL LOADED 4.75MM BC SWVLK; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE

ARTHREX, INC. DBL LOADED 4.75MM BC SWVLK; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Model Number DBL LOADED 4.75MM BC SWVLK
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that a double loaded swivelock arrived with shredded sutures, appearing like they had de-threaded right where the tigertail portion of the suture met the solid colored portion of the suture.This was noticed when trying to slide the sutures back and forth after implantation during a rotator cuff repair.The case was completed by leaving the anchor implanted, and used a new one by punching in the same hole and was able to remove small pieces and implant another anchor in the same location.
 
Additional Manufacturer Narrative
This complaint is confirmed.The device was not returned for investigation, however pictures were provided by the customer.Review of the pictures show four (4) sutures with the ends frayed on each suture.The sutures are loose and not attached to the inserter or any anchors in the picture.This batch number is within scope of ncr-16305 which was related to sutures fraying during use due to a manufacturing defect.Please refer to ncr-16305 for further details.

Brand Name
DBL LOADED 4.75MM BC SWVLK
Common Device Name
FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11998688
Report Number1220246-2021-03283
Device Sequence Number19887339
Product Code MAI
UDI-Device Identifier00888867251236
UDI-Public00888867251236
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model NumberDBL LOADED 4.75MM BC SWVLK
Device Catalogue NumberIMPLANTABLE
Device Lot Number12439668
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/29/2021
Supplement Date Received by Manufacturer05/29/2021
Initial Report FDA Received Date06/15/2021
Supplement Report FDA Received Date10/22/2021
Patient Sequence Number1